# SDR RAIA971016

- Difficulty date: October 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 283
- System (JASC): 3418 · Stall Warning System
- Part: Probe
- Part number: 45150561
- Condition: Failed
- Location: Lt Stick Shaker
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 7158 - STL - STICK SHAKER AND PUSHER FAULTED, WOULD NOT RESET.  MAINTENANCE REPLACED LEFT ALPHA PROBE.  (M)
